Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the metrizability of the bundle space


Authors: D. O. Etter and John S. Griffin
Journal: Proc. Amer. Math. Soc. 5 (1954), 466-467
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063023-2
MathSciNet review: 0063023
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yu. M. Smirnov, On the metrization of topological spaces, Amer. Math. Soc. Translation, No. 91. MR 0056276 (15:50g)
  • [2] N. E. Steenrod, The topology of fibre bundles, Princeton University Press, 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063023-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society